Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
derpface

Week 2 Question

Recommended Posts

I just started my second week on the regimen; For the first week I was able to put on BP with literally zero irritation, it did not sting in the slightest and i didn't really need moisterizure. However since starting week 2 it burns like hell when I put on the bp is this normal? if so why does it only start burning now?

Link to comment
Share on other sites

We typically suggest easing into it to minimize harsh initial side effects, so by now you are in the second week so you are using it twice daily and your skin is experiencing the hardening phase. Read more here: http://www.acne.org/faq.html#burn

Am I understanding you right that you did not use moisturizer during the first week? Do not skip the moisturizer even if you feel you don't need it. It helps prevent dryness.

While a bit of burning is a common sensation, it should not "burn like hell". You are either using too much too soon or you may be sensitive to it. If you feel that you are experiencing something out of the ordinary please discontinue and see your doctor for advice.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×